Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On inductively open real functions


Author: Biagio Ricceri
Journal: Proc. Amer. Math. Soc. 90 (1984), 485-487
MSC: Primary 54C10; Secondary 54C30
DOI: https://doi.org/10.1090/S0002-9939-1984-0728374-3
MathSciNet review: 728374
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, given a locally connected topological space $ X$, we characterize those continuous and locally nonconstant real functions on $ X$ which are inductively open there.


References [Enhancements On Off] (What's this?)

  • [1] A. Arhangel'skii, Open and almost open mappings of topological spaces, Soviet Math. Dokl. 3 (1962), 1738-1741. MR 0143179 (26:739)
  • [2] B. Ricceri, Sur la semi-continuité inférieure de certaines multifonctions, C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), 265-267. MR 653748 (83c:54024)
  • [3] B. Ricceri and A. Villani, Openness properties of continuous real functions on connected spaces, Rend. Mat. (7) (to appear). MR 699444 (84g:54016)
  • [4] B. Ricceri, Applications de théorèmes de semi-continuité inférieure, C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), 75-78. MR 676366 (84a:58017)
  • [5] -, Solutions lipschitziennes d'équations différentielles sous forme implicite, C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), 245-248. MR 681589 (84m:58013)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54C30

Retrieve articles in all journals with MSC: 54C10, 54C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0728374-3
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society